On Geometric Embedding Problems and Semiabelian Groups.
Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 199-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
inverse Galois problem, semiabelian group, finite solvable groups, regular Galois extensions, rational function field, Galois group, Frattini subgroup, irreducible groups
@article{MM2_1995__86_3_156049,
author = {Ralf Dentzer},
title = {On {Geometric} {Embedding} {Problems} and {Semiabelian} {Groups.}},
journal = {Manuscripta mathematica},
pages = {199--216},
year = {1995},
volume = {86},
number = {3},
zbl = {0836.12002},
url = {http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156049/}
}
Ralf Dentzer. On Geometric Embedding Problems and Semiabelian Groups.. Manuscripta mathematica, Tome 86 (1995) no. 3, pp. 199-216. http://geodesic.mathdoc.fr/item/MM2_1995__86_3_156049/